Journal of Symbolic Logic 63 (2):402-410 (1998)

Abstract
In [4] it is shown that only using exponentiation can one prove the existence of non trivial solutions of Pell equations in I$\Delta_0$. However, in this paper we will prove that any Pell equation has a non trivial solution modulo m for every m in I$\Delta_0$
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI http://projecteuclid.org/euclid.jsl/1183745508
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,688
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-02

Total views
5 ( #1,111,038 of 2,349,559 )

Recent downloads (6 months)
1 ( #510,673 of 2,349,559 )

How can I increase my downloads?

Downloads

My notes